# SDR QXEA2009033000200

- Difficulty date: March 24, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 18,998 hours, 13,860 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C16258AA
- Part serial: 1050
- Condition: Failed
- Location: Stall Warning
- Part time: 7,060 hours, 5,241 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - RIGHT AFTER T/O STALL FAIL CAUTION LIGHT CAME ON.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  IN MDC HISTORY FOUND "SPC L/R AOA DISAGREE".  PERFORMED FUNCTIONAL TEST OF STALL PROTECTION COMPUTER PER CRJ700 AMM TASKS 27-35-01-720-801, FUNCTIONAL TEST GOOD.  REMOVED & REPLACED LT ANGLE-OF-ATTACK TRANSDUCER PER CRJ700 AMM TASKS 27-35-05-000-801 & 27-35-05-400-801 AS A PRECAUTIONARY MEASURE, RT WAS REMOVED AND REPLACED 3-24-09.  OPS TEST GOOD.  RETURNED TO SERVICE.
